# SDR A6WA200340154

- Difficulty date: October 28, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP HINGE BEAM AT WS 178 FORWARD EDGE AND LOWER SURFACE HAS MUSHROOMED METAL AND GOUGES.  BLENDED AREAS SMOOTH, PERFORMED EDDY CURRENT INSPECTION OF AREAS, PERFORMED ROTO/FLAP PEEN OF REPAIR AREAS AND RESTORED FINISH TO ORIGINAL CONFIGURATION IAW WVAC EO 601R-57-4318 B.  (M)
